# SDR 99ZZZX1447

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54195
- Make and model: Piper PA-23-250
- Aircraft serial: 277405472
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16106900
- Condition: Cracked
- Location: Mlg
- Part time: 6,500 hours
- Component: Cleveland, 40116
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TIRE CHANGE, FOUND WHEEL CRACKED.
